RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2010, Volume 6, Number 3, Pages 277–290 (Mi jmag154)  

On a class of Verblunsky parameters that corresponds to Guseinov's class of Jacobi parameters

L. Golinskiia, A. Kheifetsb, F. Peherstorferc, P. Yuditskiic

a Mathematical Division, B. Verkin Institute for Low Temperature Physics and Engineering, 47 Lenin Ave., Kharkiv, 61103, Ukraine
b Department of Mathematics, University of Massachusetts Lowell, 01854, USA
c Institute for Analysis, Johannes Kepler University Linz, A-4040 Linz, Austria

Key words and phrases: Verblunsky coefficients, Szegő transform, direct and inverse Geronimus relations, Jacobi matrices; spectral measure.

Full text: PDF file (199 kB)
Full text: http:/.../abstract.php?uid=jm06-0277e
References: PDF file   HTML file

Bibliographic databases:
MSC: 47B36 (primary); 42C05 (secondary
Received: 07.08.2009
Language:

Citation: L. Golinskii, A. Kheifets, F. Peherstorfer, P. Yuditskii, “On a class of Verblunsky parameters that corresponds to Guseinov's class of Jacobi parameters”, Zh. Mat. Fiz. Anal. Geom., 6:3 (2010), 277–290

Citation in format AMSBIB
\Bibitem{GolKhePeh10}
\by L.~Golinskii, A.~Kheifets, F.~Peherstorfer, P.~Yuditskii
\paper On a class of Verblunsky parameters that corresponds to Guseinov's class of Jacobi parameters
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2010
\vol 6
\issue 3
\pages 277--290
\mathnet{http://mi.mathnet.ru/jmag154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2724829}
\zmath{https://zbmath.org/?q=an:05788440}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000285786400003}


Linking options:
  • http://mi.mathnet.ru/eng/jmag154
  • http://mi.mathnet.ru/eng/jmag/v6/i3/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:144
    Full text:60
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020